# SDR UALA2010031900916

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 75,137 hours, 12,236 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835503
- Part serial: 74
- Condition: Crazed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 WINDOWS VERTICALLY CRAZED TO THE POINT OF RESTRICTING VISIBILITY.  REPLACED BOTH L2 & R2 SLIDING WINDOWS.
